# SDR AALA201508069010

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 102,944 hours, 35,704 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654N0010127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK, CORROSION ON CTR LINE STRINGER 30 AT STATION 1620 & BL 0.  REPAIRED STRINGER IAW SRM 53-00-03-2R PROCEDURE 1.
